# SDR IPXA2020110762123

- Difficulty date: October 25, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Part number: ARB76023
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT OUTBOARD WING LOWER WINGLET AFT MOUNT ON A/C SIDE IS CRACKED.  REPLACED AFT CRACKED MOUNT ON RT WING FOR WINGLET ON A/C SIDE, IAW SRM 51-33-01.  (MINOR)
